# SDR USAA920081457

- Difficulty date: July 29, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 51,029 hours, 34,545 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT-C2-EEL- EMERGENCY LIGHT "EXIT" SIGN ON CEILING ABOVE AFT SERVICE DOOR HAS INTERMITTENT OPERATION.  SECURED WIRES IN ENVIRONMENTAL PLUG.  NO LONGER INTERMITTENT.  (S)
